On a theorem of Fejér.
Mathematische Zeitschrift, Tome 61 (1954), pp. 79-81
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1954__61_169449,
author = {Jamil A. Siddiqi},
title = {On a theorem of {Fej\'er.}},
journal = {Mathematische Zeitschrift},
pages = {79--81},
year = {1954},
volume = {61},
zbl = {0056.06201},
url = {http://geodesic.mathdoc.fr/item/MZ_1954__61_169449/}
}
Jamil A. Siddiqi. On a theorem of Fejér.. Mathematische Zeitschrift, Tome 61 (1954), pp. 79-81. http://geodesic.mathdoc.fr/item/MZ_1954__61_169449/